Fast targeted pain relief.
Nurofen Back Pain is fast and effective in the temporary relief of back pain.
What else should I know?
Each caplet contains:Ibuprofen lysine 342mg (equiv to ibuprofen 200mg)
Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every
4 hours as necessary (maximum 6 caplets in 24 hours).
Children 7 to 12 years: 1 caplets, then 1 or 2 caplets every 4 hours as
necessary (maximum 4 caplets in 24 hours).
Do NOT give Nurofen Back pain caplets to children under 7 years.
Nurofen for Children products are available.
seek medical advise if:
* you suffer asthma or are taking other medicines containing ibuprofen,
aspirin or other anti-inflammatory medicines.
* you are taking medication regularly or are 65 years or over.
Do not take:
* if you have a stomach ulcer or other stomach disorders, kidney or
* if you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines.
* during pregnancy except with your doctor's advice.
* during last 3 months of pregnancy.
* for more than 3 days at a time, except with your doctor's advice.
NOTE: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
Learn more about
blog & more!
Maxiclear Cold & Nasal, Hayfever & Sinus Relief 30 Tablets
NZ $16.94NZ $11.99
Maxiclear Cold & Flu, Sinus & Pain Relief 30 Tablets
NZ $16.94NZ $8.82
Amazing Herbs Black Seed Oil 500mg 90 Capsules
NZ $39.90NZ $34.40
Click here to read